RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1979, Volume 247, Number 6, Pages 1327–1331 (Mi dan42938)  

This article is cited in 11 scientific papers (total in 12 papers)

MATHEMATICS

On an approach to nonlinear equations

S. I. Pokhozhaev

Moscow Power Engineering Institute

Full text: PDF file (684 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.9
Presented: V. S. Vladimirov
Received: 27.03.1979

Citation: S. I. Pokhozhaev, “On an approach to nonlinear equations”, Dokl. Akad. Nauk SSSR, 247:6 (1979), 1327–1331

Citation in format AMSBIB
\Bibitem{Pok79}
\by S.~I.~Pokhozhaev
\paper On an approach to nonlinear equations
\jour Dokl. Akad. Nauk SSSR
\yr 1979
\vol 247
\issue 6
\pages 1327--1331
\mathnet{http://mi.mathnet.ru/dan42938}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0550349}
\zmath{https://zbmath.org/?q=an:0456.47053}


Linking options:
  • http://mi.mathnet.ru/eng/dan42938
  • http://mi.mathnet.ru/eng/dan/v247/i6/p1327

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Galaktionov, S. P. Kurdyumov, A. A. Samarskii, “On approximate self-similar solutions of a class of quasilinear heat equations with a source”, Math. USSR-Sb., 52:1 (1985), 155–180  mathnet  crossref  mathscinet  zmath
    2. P. I. Plotnikov, “Existence of a countable set of periodic solutions of the problem of forced oscillations for a weakly nonlinear wave equation”, Math. USSR-Sb., 64:2 (1989), 543–556  mathnet  crossref  mathscinet  zmath
    3. I. A. Kuzin, “Existence of a countable set of periodic, spherically symmetric solutions of a nonlinear wave equation”, Math. USSR-Izv., 38:1 (1992), 107–129  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. A. Sakabekov, “Initial-boundary value problems for the Boltzmann system of moment equations in an arbitrary approximation”, Russian Acad. Sci. Sb. Math., 77:1 (1994), 57–76  mathnet  crossref  mathscinet  zmath  isi
    5. I. A. Kuzin, “Comparison theorems for variational problems and their application to elliptic equations in $\mathbf R^N$”, Russian Acad. Sci. Izv. Math., 43:2 (1994), 331–346  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. O. V. Besov, V. I. Il'in, L. D. Kudryavtsev, V. P. Kurdyumov, S. M. Nikol'skii, L. V. Ovsyannikov, V. A. Sadovnichii, “Stanislav Ivanovich Pokhozhaev (on his sixtieth birthday)”, Russian Math. Surveys, 51:2 (1996), 363–369  mathnet  crossref  crossref  mathscinet  zmath  isi
    7. Ya. Sh. Il'yasov, “On a Procedure of Projective Fibering of Functionals on Banach Spaces”, Proc. Steklov Inst. Math., 232 (2001), 150–156  mathnet  mathscinet  zmath
    8. Ya. Sh. Il'yasov, “Non-local investigation of bifurcations of solutions of non-linear elliptic equations”, Izv. Math., 66:6 (2002), 1103–1130  mathnet  crossref  crossref  mathscinet  zmath
    9. M. O. Korpusov, “Blow-up of solutions of a class of strongly non-linear equations of Sobolev type”, Izv. Math., 68:4 (2004), 783–832  mathnet  crossref  crossref  mathscinet  zmath  isi
    10. I. G. Tsar'kov, “Nonunique Solvability of Certain Differential Equations and Their Connection with Geometric Approximation Theory”, Math. Notes, 75:2 (2004), 259–271  mathnet  crossref  crossref  mathscinet  zmath  isi
    11. V. A. Galaktionov, S. I. Pokhozhaev, A. E. Shishkov, “Convergence in gradient systems with branching of equilibria”, Sb. Math., 198:6 (2007), 817–838  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    12. V. E. Bobkov, “On existence of nodal solution to elliptic equations with convex-concave nonlinearities”, Ufa Math. J., 5:2 (2013), 18–30  mathnet  crossref  mathscinet  elib
  • Number of views:
    This page:14
    Full text:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019